American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 91 found      Go to page: 1 2 3 4

[1] Igor V. Nikolaev. Noncommutative geometry of algebraic curves. Proc. Amer. Math. Soc. 137 (2009) 3283-3290. MR 2515397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Igor Nikolaev. Geometry of a crossed product. Proc. Amer. Math. Soc. 128 (2000) 1177-1183. MR 1654101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] C. A. Morales, M. J. Pacifico and E. R. Pujals. Singular hyperbolic systems. Proc. Amer. Math. Soc. 127 (1999) 3393-3401. MR 1610761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Xiaofeng Wang and Duo Wang. The $C^1$ closing lemma for nonsingular endomorphisms equivariant under free actions of finite groups. Trans. Amer. Math. Soc. 351 (1999) 4173-4182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Walter Miller and Ethan Akin. Invariant Measures for Set-Valued Dynamical Systems. Trans. Amer. Math. Soc. 351 (1999) 1203-1225. MR 1637090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ming-Chia Li. Structural stability on basins for numerical methods. Proc. Amer. Math. Soc. 127 (1999) 289-295. MR 1469420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] P. Diamond, P. Kloeden, V. Kozyakin and A. Pokrovskii. Monotonic dynamical systems under spatial discretization. Proc. Amer. Math. Soc. 126 (1998) 2169-2174. MR 1443379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Sandra L. Shields. The stability of foliations of orientable 3-manifolds covered by a product. Trans. Amer. Math. Soc. 348 (1996) 4653-4671. MR 1355076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kazuhiro Sakai. Diffeomorphisms with persistency. Proc. Amer. Math. Soc. 124 (1996) 2249-2254. MR 1317049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Hiroshi Ikeda. $\Omega$-inverse limit stability theorem. Trans. Amer. Math. Soc. 348 (1996) 2183-2200. MR 1355074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Hiroshi Ikeda. Infinitesimally stable endomorphisms . Trans. Amer. Math. Soc. 344 (1994) 823-833. MR 1250821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Sen Hu. A proof of $C\sp 1$ stability conjecture for three-dimensional flows . Trans. Amer. Math. Soc. 342 (1994) 753-772. MR 1172297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Mau-Hsiang Shih and Jinn Wen Wu. Question of global asymptotic stability in state-varying nonlinear systems . Proc. Amer. Math. Soc. 122 (1994) 801-804. MR 1204384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Edward E. Slaminka. Removing index $0$ fixed points for area preserving maps of two-manifolds . Trans. Amer. Math. Soc. 340 (1993) 429-445. MR 1145963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Harold E. Benzinger. Julia sets and differential equations . Proc. Amer. Math. Soc. 117 (1993) 939-946. MR 1043403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Liang Chen and Shi Hai Li. Shadowing property for inverse limit spaces . Proc. Amer. Math. Soc. 115 (1992) 573-580. MR 1097338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Lan Wen. The $C\sp 1$ closing lemma for endomorphisms with finitely many singularities . Proc. Amer. Math. Soc. 114 (1992) 217-223. MR 1087474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ji Fa Jiang. A note on a global stability theorem of M. W. Hirsch . Proc. Amer. Math. Soc. 112 (1991) 803-806. MR 1043411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Irwin Jungreis. Some results on the \v Sarkovski\u\i\ partial ordering of permutations . Trans. Amer. Math. Soc. 325 (1991) 319-344. MR 998354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Russell B. Walker. Periodicity and decomposability of basin boundaries with irrational maps on prime ends . Trans. Amer. Math. Soc. 324 (1991) 303-317. MR 992609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Kenzi Odani. Generic homeomorphisms have the pseudo-orbit tracing property . Proc. Amer. Math. Soc. 110 (1990) 281-284. MR 1009998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Stewart Baldwin and Edward E. Slaminka. A stable/unstable ``manifold'' theorem for area preserving homeomorphisms of two manifolds . Proc. Amer. Math. Soc. 109 (1990) 823-828. MR 1013963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Carlos Arteaga. Centralizers of immersions of the circle . Proc. Amer. Math. Soc. 109 (1990) 849-853. MR 1013962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Janina Kotus. Global $C\sp r$ structural stability of vector fields on open surfaces with finite genus . Proc. Amer. Math. Soc. 108 (1990) 1039-1046. MR 1004419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] M. J. Field and R.W. Richardson. Symmetry breaking in equivariant bifurcation problems. Bull. Amer. Math. Soc. 22 (1990) 79-84. MR 1006282.
Abstract, references, and article information   
View Article: PDF

[26] Sylvain E. Cappell, Julius L. Shaneson, Mark Steinberger, Shmuel Weinberger and James E. West. The classification of nonlinear similarities over ${\text{Z}}_{2^r }$. Bull. Amer. Math. Soc. 22 (1990) 51-57. MR 1003861.
Abstract, references, and article information   
View Article: PDF

[27] R. de la Llave and David Rana. Accurate strategies for small divisor problems. Bull. Amer. Math. Soc. 22 (1990) 85-90. MR 1008096.
Abstract, references, and article information   
View Article: PDF

[28] K. M. Kuperberg and Coke S. Reed. A dynamical system on ${\bf R}\sp 3$ with uniformly bounded trajectories and no compact trajectories . Proc. Amer. Math. Soc. 106 (1989) 1095-1097. MR 965244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] D. Preiss and J. Smítal. A characterization of nonchaotic continuous maps of the interval stable under small perturbations . Trans. Amer. Math. Soc. 313 (1989) 687-696. MR 997677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Hiroshi Ikeda. On stability of endomorphisms . Proc. Amer. Math. Soc. 104 (1988) 1287-1290. MR 941323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 91 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia